# SDR SWIA200110167

- Difficulty date: August 18, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- Aircraft time: 26,036 hours, 30,202 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Left Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE FRAME 1 CRACKED AT INBOARD TORSION MOUNT.REPLACED LEFT NACELLE FRAME 1 IAW SB120-54-0036 PART 2.
